# SDR DALA2024101510110

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SEATRACK AT BS 365.25 RBL 45 CORRODED DOT 41/126. CORRECTIVE ACTION: REMOVED CORROSION AND EVALUATED AREA, IAW B757 SRM 51-10-02, AND SRM 53-00-52, FOUND TO BE OUT LIMITS. REMOVED SEATRACK FROM STA .365.25 TO ST 418 RBL. 45 IAW B757 SRM 51-40-02, FABRICATED NEW SEAT TRACK SECTION AT BS 365.25 RBL 45 IAW B757-200 SRM 53-10-52-01- 1, SRM 51-40-05, AND SRM 51-40-08 AND INSTALLED NEW MAIN CABIN SEAT TRACK AT BS 365.25 TO BS 418 RBL 45 IAW B 757 SRM. (0606653)
